Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS CD34 REAGENT SYSTEM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MILTENYI BIOTEC GMBH CLINIMACS CD34 REAGENT SYSTEM
Catalog Number
151-01
Medical Device Problem Code
Device Issue (2379)
Health Effect - Clinical Code
No Information (3190)
Date of Event
12/10/2015
Type of Reportable Event
Malfunction
Event or Problem Description
The customer complained that the recovery of cd34+ cells was low (about 20%) for a separation procedure.Also, re-labeling and re-selection of the negative fraction (after overnight storage) was not successful.This event occurred at: (b)(6).
New Search
Submit an Adverse Event Report
Brand Name
CLINIMACS CD34 REAGENT SYSTEM
Common Device Name
CLINIMACS CD34 REAGENT SYSTEM
Manufacturer
(Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM 51429
MDR Report Key
5367492
Report Number
3005290010-2016-00041
Device Sequence Number
10865789
Product Code
OVG
UDI-Device Identifier
04049934004827
UDI-Public
04049934004827
Combination Product (Y/N)
N
Initial Reporter Country
GM
PMA/510(K) Number
BH110018
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Health Professional
Remedial Action
Other
Report Date
(Section B)
01/08/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
151-01
Was Device Available for Evaluation?
No
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1